# SDR SWAA2019081936081

- Difficulty date: August 1, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 480-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H Z ANGLE CORRODED FOUND BETWEEN BS. 480+10 TO BS. 500D, LBL 25.   R&R ZEE CHANNEL IAW SRM.
